# SDR SIMA2993

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT HAS DAMAGE FORWARD OF PASSENGER DOOR FRAME 35, AND FAIL/SAFE ANGLE.  MAINTENANCE REPAIRED DAMAGE IAW ATR SRM 51-24-05 AND 53-00-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
